# SDR ASAA2013101796191

- Difficulty date: October 17, 2013
- Submitted: October 21, 2013
- Operation: Air carrier
- Aircraft: N403AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41730
- Aircraft time: 3,818 hours, 1,215 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Light
- Condition: False Activation
- Location: Cabin Temp
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

CONTROL CABIN ZONE TEMP LIGHT ILLUMINATED ON RECALL.  ACFT GROUNDED.   NR 2 CONTROLLER SHOWS FLT DECK TRIM VALVE FAULT.  RAN BITE AND FAULT CLEARED.  BITE OPS NORMAL REF AMM 21-61-20.
